Up and Down

I turned in my application to the Birthingway College of Midwifery today.  But for some reason I feel pretty blah about it.  There was no rush of excitement or happiness that came over me, just a slight feeling of panic.  Like Oh shit, I’m actually doing this.

I’m going to chalk it up to the fact that since I fully weaned off the Zoloft on Friday, I haven’t been feeling great.  In fact, I’ve been feeling so crappy that I saw a doctor on Tuesday and I am now on Wellbutrin.

It was the right time to get off the Zoloft to rid myself of certain side effects, but I’m not ready to be on my own, so to speak.  There are too many big real life stressors swirling around right now and I need to be on my A game for me and for my family.

Since Tuesday I’ve been feeling pretty up and down, having highs and lows.  The fact that I also got a prescription for prednisone doesn’t help that (Prednisone can make you feel a little crazy.  Because I need more crazy in my life right now, clearly).  I got prednisone because my eczema is raging all over my face and my face is essentially falling off.  I look like an alligator with scales and blisters and it is downright awful.  The eczema is also attacking my right hand which I can’t fully stretch open or close because my skin is so dry and cracked, it’s just too painful.  The eczema tends to breakout along with emotional breakdowns, so hooray for that!  Because every girl who is already feeling shitty about life needs to look like a scale-y blistered reptile right?  Since seeing the doctor my face is clearing up quite nicely (THANK THE GODS), but my hand.  It’s a mess.

Now if I could only get a pill to fix all the other things….I’m going to give myself a couple of weeks to start feeling “normal” again (But seriously, I don’t even know what my normal is anymore.) because that’s when the new meds should kick in.  Until then, bear with me on this seemingly never ending pity party.

Advertisements

3 thoughts on “Up and Down

  1. I started out on 150 mg of Welbutrin earlier this year and really appreciate the extra help it gives me. Recently, I decided to up my dosage and now take 300 mg.
    Just an FYI… if for some reason you stop taking it for a couple days and then restart, you will be PMS type crabby for a few days until your body readjusts. (Note to self-Don’t let prescription run out when broke)

    • Glad to know it’s helped you, I sure am hoping for the same. I took Paxil for 8 years a long time ago and I would often forget to take it or not be able to afford it and get in one of those moods. I’m trying to be extra diligent in making sure I take this regularly to avoid that!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s